# SDR ASAA0280410

- Difficulty date: October 20, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3932140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, MAIN CABIN FALSE TRACK IS CORRODED AT FS 160-200, LBL 9.  REPLACED FALSE TRACK PER SRM 53-14-1, FIG 11 AND 53-30-5.  (M)
